Permutation Polynomials, de Bruijn Sequences and Linear Complexity. / Blackburn, S.R.; Etzion, T.; Paterson, K.G.

In: Journal of Combinatorial Theory, Series A, Vol. 76, 1996, p. 55-82.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Permutation Polynomials, de Bruijn Sequences and Linear Complexity. / Blackburn, S.R.; Etzion, T.; Paterson, K.G.

In: Journal of Combinatorial Theory, Series A, Vol. 76, 1996, p. 55-82.

Research output: Contribution to journalArticlepeer-review

Harvard

Blackburn, SR, Etzion, T & Paterson, KG 1996, 'Permutation Polynomials, de Bruijn Sequences and Linear Complexity', Journal of Combinatorial Theory, Series A, vol. 76, pp. 55-82.

APA

Blackburn, S. R., Etzion, T., & Paterson, K. G. (1996). Permutation Polynomials, de Bruijn Sequences and Linear Complexity. Journal of Combinatorial Theory, Series A, 76, 55-82.

Vancouver

Blackburn SR, Etzion T, Paterson KG. Permutation Polynomials, de Bruijn Sequences and Linear Complexity. Journal of Combinatorial Theory, Series A. 1996;76:55-82.

Author

Blackburn, S.R. ; Etzion, T. ; Paterson, K.G. / Permutation Polynomials, de Bruijn Sequences and Linear Complexity. In: Journal of Combinatorial Theory, Series A. 1996 ; Vol. 76. pp. 55-82.

BibTeX

@article{163157df68974451aa8e777676d920f4,
title = "Permutation Polynomials, de Bruijn Sequences and Linear Complexity",
author = "S.R. Blackburn and T. Etzion and K.G. Paterson",
year = "1996",
language = "English",
volume = "76",
pages = "55--82",
journal = "Journal of Combinatorial Theory, Series A",
issn = "0097-3165",
publisher = "Academic Press Inc.",

}

RIS

TY - JOUR

T1 - Permutation Polynomials, de Bruijn Sequences and Linear Complexity

AU - Blackburn, S.R.

AU - Etzion, T.

AU - Paterson, K.G.

PY - 1996

Y1 - 1996

M3 - Article

VL - 76

SP - 55

EP - 82

JO - Journal of Combinatorial Theory, Series A

JF - Journal of Combinatorial Theory, Series A

SN - 0097-3165

ER -